# SDR AALA202304192638

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 61,251 hours, 25,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR SLIDE DIFFICULT TO ARM GIRT BAR. ADJUSTED SLIDE HANDLE CLIPS OPERATION CHECKS NORMAL PER AMM 25-66-01. OK FOR SERVICE.
